Box of 16 ibuprofen and paracetamol tablets front view

Ibuprofen & Paracetamol 200mg/500mg Tablets Pack of 16

£2.59
Save: £0.40 (RRP: £2.99)

Paracetamol products are limited to a total of 100 tablets/capsules per order.

Limited to 384 ibuprofen tablets

Available for fast track dispatch. Delivery details

Description

For temporary relief of mild to moderate pain which has not been relieved by ibuprofen or paracetamol individually, such as migraine, headache, period pain, dental pain, rheumatic and muscular pain, cold and flu symptoms, sore throat and fever.

Directions

Read the package leaflet before use.

For oral use. Take tablets with food or water.

For the first day of treatment try either ibuprofen or paracetamol individually in accordance with the product instructions. If the pain has not been relieved, then the next day you can start taking this product.

Adults: One to two tablets may be taken every six hours, as required, up to maximum of six tablets in 24 hours.

Do not take this medicine for more than 3 days.

Children under 18 years: Not for use by children under 18 years.

Do not take more medicine than the label tells you.

If your symptoms do not get better after 3 days, if they get worse or if you get new symptoms, talk to your doctor.

Warnings

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not take if you:

  • have or ever had a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen, paracetamol (or anything else in
  • this medicine), acetylsalicilic acid or other non-steroidal anti-inflammatory drugs (NSAID painkillers)
  • are taking other NSAID painkillers, or acetylsalicilic acid with a daily dose above 75 mg
  • are in the last 3 months of pregnancy
  • are under 18 years old.

Talk to a pharmacist or your doctor before taking if you:

  • have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
  • are a smoker
  • are pregnant

Keep out of sight and reach of children.

Ingredients

Each tablet contains 200mg ibuprofen and 500mg paracetamol

Customer reviews

Leave a review

Be the first!

If you have purchased this item in the past please leave a review.

Write a review